# SDR CA111229001

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,070 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Bypassing
- Location: Engine Fuel
- Part time: 60,824 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CREW RECEIVED NR 2 FUEL FILTER BYPASS CAUTION LIGHT.  AFTER DISCUSSION WITH MAINTENANCE AND DISPATCH ELECTED TO RETURN FOR AIRCRAFT SWAP. FOR MAINTENANCE RECTIFICATION, THE NR 2 FUEL FILTER AND THE IMPENDING BYPASS SWITCH WERE REPLACED.
